MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Model Number CU-152R
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that this unit displayed an incorrect map.According to the customer, map was calculated manually by the clinical staff to avert potential patient harm.The clinical specialist worked with the customer and checked the clinical settings to confirm that the nibp map calculation was set correctly to "calculate" as this would have impacted the map value generated.The nibp map was set correctly.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 03/27/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 03/31/2026 i called shawn to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for shawn to call me back with this information.Attempt # 3: 04/06/2026 i called shawn to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for shawn to call me back with this information.
 
Event or Problem Description
The customer reported that this unit displayed an incorrect map.According to the customer, map was calculated manually by the clinical staff to avert potential patient harm.There was no patient injury reported.

Brand Name
NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24860238
Report Number8030229-2026-06413
Device Sequence Number9271656
Product Code MHX
UDI-Device Identifier04931921002056
UDI-Public(01)04931921002056
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-152R
Device Catalogue NumberCU-152R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown